# SDR COMA0010327

- Difficulty date: August 29, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 20,785 hours, 21,551 cycles
- Engine: Pwa PW118
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Dirty
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WARNING DURING TAKEOFF.  CLEANED CONNECTORS CL4 AND CL28, SYSTEM TESTED SATISFACTORY.
